# SDR TWAA0017604

- Difficulty date: November 9, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49379
- Aircraft time: 35,704 hours, 20,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT AFT AIRSTAIRS EMERGENCY SIDEWALL LIGHT, EMERGENCY EXIT MARKER FWD OF THE FWD CARGO DOOR, EMERGENCY OVERHEAD LIGHT ROWS 12 TO 18, AND THE FIRST CLASS EGRESS LIGHTS WERE ALL INOPERATIVE.  REPLACED THE LAMP (P/N 1315) IN THE AIRSTAIR, THE MARKER (P/N 5820-3) AND FLEX CABLE (P/N 5853-1) FOR THE EXIT MARKER, THE BATTERIES (P/N 408822-101) FOR THE OVERHEAD LIGHTS, AND A FLEX CABLE (P/N 5853-1) FOR THE EGRESS LIGHTS.  CHECK-C 6-9-00 JFK.
